# SDR RAIA2019102450001

- Difficulty date: October 15, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 43,528 hours, 26,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT FWD LATERAL "L" SHAPE AT FRAME 65 HAS CORROSION-          REMOVED "Z" ANGLE TO GAIN ACCESS TO FR 65, REMOVED DAMAGED AREA ON FRAME. FABRICATED REPAIR PARTS FOR FRAME 65, STARTED INSTALLATION. UPON FUTHER INSPECTION FOUND SHEAR CLIP AT FR 65 TO BE CORRODED OUT OF LIMITS. REMOVED DAMAGED SECTION AND FABRICATED REPAIR PART, STARTED INSTALLING SHEAR CLIP. INSTALLED SHEAR CLIP AT FR 65. 4 EACH NUTPLATES REQUIRE INSTALL. BEGAN INSTALLING "Z" ANGLE ALL RIVETS THROUGH SKIN INSTALLED. INSTALLED FASTENERS IN LOWER SPLICE OF FR 65, DRILLED HOLES FOR ADDITIONAL FASTENERS OF THE UPPER REPAIR SPLICE. INSTALLED HI-LOKS IN LOWER "Z" ANGLE. INSTALLED FWD CARGO DOOR TRACK & REMAINING NUTPLATES.
